Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Any solution to reduce dandruff, to increase blood flow to the hair follicles?

sir i am 29 years old,last month i used folica tincture and i got burning sensation and water came out from the head. i have dandruff problem and it causes lot of itching,i lost lot of hair during the above mentioned time,i consulted a dermitologist, she gave me closol-g to reduce the rashes and water.but i found out in the internet that folice has benzyl nicotinate which increases blood flow to the there any other tincture or solution which can be used safely,i did use mintop forte but didnt show any improvement..
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.dandruff can be removed by saliblu shampoo.overnight application of noskurf lotion orr triatop you said folica hair tincture increases blood flow but as it is not suitable for u .u can use minoxil and amenixil preparations.or azalic acid preparations like shaltop.a lotion
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor